Show simple item record

dc.contributor.authorLeko Moutuou, Domini Jocemaen_US
dc.contributor.authorBlessing Khumalo, Preciousen_US
dc.date.accessioned2021-07-30T09:03:11Z
dc.date.available2021-07-30T09:03:11Z
dc.date.issued2021
dc.identifier.citationLeko Moutuou, D. J. & Blessing Khumalo, P. (2021). Fixed points in φ-ordered partial quasi-metric space. TWMS Journal of Applied and Engineering Mathematics, 11(3), 851-861.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/3203
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/112-vol11-no3/744
dc.description.abstractWe obtain fixed points for an order preserving mapping in a preordered left p-complete partial quasi-metric space using a preorder induced by an appropriate function. In particular, we do not make use of any contraction condition.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectφ-orderen_US
dc.subjectFxed pointen_US
dc.subjectLeft p-completeen_US
dc.subjectPartial quasi-metricen_US
dc.subjectWeakly left-relateden_US
dc.titleFixed points in φ-ordered partial quasi-metric spaceen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume11
dc.identifier.issue3
dc.identifier.startpage851
dc.identifier.endpage861
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess